# SDR 2001UALA01349

- Difficulty date: July 9, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 33,879 hours, 19,453 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO AIR GROUND SENSOR PROBLEM.
